Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the reason for having bleeding since 15 days after irregular periods from 3 months ? I'm 27 years old, unmarried

hi , i am 27years old and unmarried, earlier my periods were very regular , past three month its not regular for 5days i wil have a very less bleeding and after that it will start, now from past 15days i am bleeding , i am worried ,please help me,,,,,,,
Asked On : Sat, 19 Mar 2011
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi welcome to health care go through sonography of abdomen to find out the reason for that.past 15days bleeding something abnormal is there so concern any gynec for that.
Answered: Fri, 29 Jul 2011
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
15 days bleeding with otherwise normal menstual cycle is a matter of concern. you need a through check up by Gynec with investigations to know the basic cause. sonograpgy will also be needed. the proper treatment will stop the bleeding,&also remove cause of it. Pl. do not worry.
till then you can start Cap. CVP Gynae 2 caps twice a day .it will reduce your trouble till the diagnosis.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor